A. Ul Haq

Search this author in Google Scholar

Articles: 1

Logarithmic Sobolev inequality for a class of measures on configuration spaces

Alexei Daletskii, Ahsan Ul Haq

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 4, 293-300


We study a class of measures on the space $\Gamma _{X}$ of locally finiteconfi\-gurations in $X=\mathbb{R}^{d}$, obtained as images of ''lattice'' Gibbs measures on $X^{\mathbb{Z}^{d}}$ with respect to an embedding $\mathbb{Z}^{d}\subset \mathbb{R}^{d}$. For these measures, we prove the integration by parts formula andlog-Sobolev inequality.

All Issues